# SDR SWIA200515299

- Difficulty date: July 14, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 14,799 hours, 21,180 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS AND SWS LIGHT ON MAP.   REPLACED FLAP CONTROL UNIT IAW 27-50-06. OPERATIONAL CHECK GOOD. PN: 347200-1001, SNOFF: 211
